... effects? Xannex swork as I'm already on wellbutrin seems they are not as effective as first experience
I hope you just didn't just stop Lithium right away. You need to wean yourself very slowly so you don't suffer side effects. I have gone through a lot of Anti depression medicine before I found Lithium and Manerix together worked for me. I had the shakes really bad and later suffered hypothyroid with the Lithium but after a few months the shakes went away and it is the best med for me. You should be under your psychiatrist care to change any meds like that.
Good luck and take care,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2009 • 1 answer
Posted 25 Dec 2011 • 3 answers
Posted 7 Nov 2012 • 4 answers
What are the effects of high temperatures on a person taking 1500mg of Lithium Carbonate ER tablets?
Posted 30 Jun 2014 • 1 answer
Posted 15 Jun 2016 • 2 answers